# SDR SIMA20190710002

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 36,414 hours, 32,365 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525369003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND FR 68 SHEAR CLIP CORRODED AT LWR END OF CARGO DOOR OPENING. AIRCRAFT WAS REMOVED FROM SERVICE FOR HMBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER HMBV INSPECTION. C/A-REPAIRED FR 68 SHEAR CLIP IAW SRM 53-31-04 RE ITEM 4. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER HMBV INSPECTION. (REPAIR MATERIAL: SECTION OF SHEAR CLIP P/N 145-25369-603)
